# SDR UHLA2015031200212

- Difficulty date: March 12, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 29,069 hours, 17,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FOUND CORROSION ON HORIZONTAL BEAM L2 DOOR ENTRY.  SUSPECT CORROSION EXTENDS BENEATH EMERGENCY EVAC SLIDE FITTINGS.  R & R L2 LOWER BEAM IAW 170 SRM 51-43-03 ABD 51-43-04.
